Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal side effects

Posted by T_R_D on May 11, 2004, at 9:22:44

In reply to Re: Lamictal side effects, posted by St. John on May 10, 2004, at 15:27:16

Gotcha. That's what I figured you meant :)

It may be that the Lamictal is just too hard on your tummy. That is not an unheard of reason for discontinuing a med.

It's hard to remember as I've been on so many meds--I lose track of the specifics--but I think Lamictal's sides hung around a little bit longer than ADs and such...maybe I'm wrong though.

I don't know what to suggest. Vomiting does now sound promising, however. I guess it's a judgement call between the benefit of the drug vs. the toleration of the side effects. Have you tried any other anticonvulsants?

I'm sorry to hear about the Meniere's Disease! My grandmother has it but fares quite well. Does the ativan help?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:T_R_D thread:238206